# SDR WLDA2004105

- Difficulty date: November 25, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N271
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Engine: Pwa PW4462
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Sensor
- Condition: Seized
- Location: Nr 2 Tire Press
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FRA/KWI ABORTED TAKEOFF AT 130 KTS DUE TO LEVEL II TIRE FAILURE AURAL & VISUAL ALERT.  FOUND NR 2 TIRE PRESS SENSING UNIT SEIZED.  DEACTIVATED SENSING UNIT AND ENTERED IN DMI M32NO2504-138 PER MEL 32-46-3 CAT-C.  PERFORMED RTO INSPECTION AS PER WO CARD 0259 NIL DAMAGE FOUND ON BRAKES OR TIRES.  MONITORED TIRE PRESSURE FOR 90 MIN, NO LEAKS NOTED.
